# SDR 2007UALA04347

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,852 hours, 9,172 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE TWICE.  REPLACED HIGH OIL TEMP SENSOR AND DRAINED OIL TANK. REPLACED ECU SYSTEM OP CHECKED OK. REPLACED STARTER OP CHECK OK.  FLT CREW ACCOMPLISHED VERIFICATION FLT AND SENT APPROPRIATE MESSAGE FOR NORMAL OPERATION OF THE APU.  ACFT OK FOR SERVICE.
